Finally diagnosed!

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
sandyb
April 29, 2010 - 2:19 pm
Spam? Offensive?
sandyb
Total Posts: 12
Joined: 04-15-2010
well i finally went to my favorite DR (OB/GYN) and he actually gaved "it" a name. PMS .big time! . the kind so bad that it doesnt seem to go away. it gets better at times but i never seem completely free of it. i never knew it could go on and on and on.. and make u feel so disoreinted and all the other things..

ive been past to dr to dr in the last year and a half, with no explaination!
(i had Kaiser HMO insurance, so i couldn't just go to anyone, but now i have different insurance..)

its just a relief to know that i can call "it" something!! i thought i was losing my mind! (well, i still think i am ) lol

so he gave medication to try. later i'll let u know what it yes. i first want to see how it reacts with me,.. i'll get paranoid if i know how awful it could be . the info that comes with it is bad enough!!!..u wonder , is it really going to help?
.i'll try not to dwell on it.. he said just take it, and let him know in 2 weeks if i see absolutely no improvement.. of course if i have severe issues, i'll let him know... i got to try something and at least this dr believes me and wants to help me figure something out....


Sandy
Spam? Offensive?
sandyb
sandyb
April 29, 2010 - 2:19 pm
well i finally went to my favorite DR (OB/GYN) and he actually gaved "it" a name. PMS .big time! . the kind so bad that it doesnt seem to go away. it gets better at times but i never seem completely free of it. i never knew it could go on and on and on.. and make u feel so disoreinted and all the other things..

ive been past to dr to dr in the last year and a half, with no explaination!
(i had Kaiser HMO insurance, so i couldn't just go to anyone, but now i have different insurance..)

its just a relief to know that i can call "it" something!! i thought i was losing my mind! (well, i still think i am ) lol

so he gave medication to try. later i'll let u know what it yes. i first want to see how it reacts with me,.. i'll get paranoid if i know how awful it could be . the info that comes with it is bad enough!!!..u wonder , is it really going to help?
.i'll try not to dwell on it.. he said just take it, and let him know in 2 weeks if i see absolutely no improvement.. of course if i have severe issues, i'll let him know... i got to try something and at least this dr believes me and wants to help me figure something out....


Sandy
sandyb
May 6, 2010 - 2:19 pm
Spam? Offensive?
sandyb
Total Posts: 12
Joined: 04-15-2010
well i see no one has really read my post but oh well ! it feels good just to vent.....

anyway my dr put me on prozac and a medical food pill called Deplin.
5 days in taking them 1/2 of my face went/is numb and my one foot developed muscle spams, so my dr said try going off one of them,. seeing that i took paxcil cr years ago and that made my leg muscle weak i could hardly walk.,so im going off the prozac. i was so hopefully too.. i did tell my dr that and that i was worried about taking antidepressents because of that , but he said to try it and see..

so i went off the prozac and im just going to try the deplin.. so far this week i havnt had any meltdowns, just feel i little down now seeing i had some kind of reaction. ugh !


Sandy
Spam? Offensive?
sandyb
sandyb
May 6, 2010 - 2:19 pm
well i see no one has really read my post but oh well ! it feels good just to vent.....

anyway my dr put me on prozac and a medical food pill called Deplin.
5 days in taking them 1/2 of my face went/is numb and my one foot developed muscle spams, so my dr said try going off one of them,. seeing that i took paxcil cr years ago and that made my leg muscle weak i could hardly walk.,so im going off the prozac. i was so hopefully too.. i did tell my dr that and that i was worried about taking antidepressents because of that , but he said to try it and see..

so i went off the prozac and im just going to try the deplin.. so far this week i havnt had any meltdowns, just feel i little down now seeing i had some kind of reaction. ugh !


Sandy
Nyna
May 10, 2010 - 10:37 pm
Spam? Offensive?
Nyna
Total Posts: 14
Joined: 04-08-2010
Hi Sandy

I've noticed it can be quiet here. I hope that some people did read your post and benefitted from the information.

I'm very pleased for your sake that you found out some of what is causing your problems. I hope that the meds work out for you.

Please let us know how you go.





Nyna

___________

Better than a thousand hollow words is one word that brings peace.

-- Buddha (560-483 B.C.)
Spam? Offensive?
Nyna
Nyna
May 10, 2010 - 10:37 pm
Hi Sandy

I've noticed it can be quiet here. I hope that some people did read your post and benefitted from the information.

I'm very pleased for your sake that you found out some of what is causing your problems. I hope that the meds work out for you.

Please let us know how you go.





Nyna

___________

Better than a thousand hollow words is one word that brings peace.

-- Buddha (560-483 B.C.)
Loading...